# SDR ASAA0580204

- Difficulty date: April 4, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610N
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, VERTICAL STABILIZER SKIN CHAFED AT HORIZONTAL STABILIZER FAIRING.  REPLACED DAMAGED SECTION.  (M)
